# SDR SWIA2023091300002

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 49,927 hours, 43,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RIGHT WINDOW IN FLIGHT DECK CRACKED WHILE CLIMBING THRU FL270.   (FLIGHT 5697 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGESS
